# SDR QXEA2010061400349

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4039
- Aircraft time: 19,295 hours, 16,578 cycles
- Engine: Pwc PW150A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD INTERIOR LEVEL HARD TO OPERATE OPENING & CLOSING DOOR. LUBED FWD PASSENGER DOOR INTERIOR LEVEL.  PERFORMED OPS TEST OF THE FWD PASSENGER DOOR IAW AMM TASK 52-11-00-710-802, OPS CHECK GOOD. PERFORMED GVI OF FWD PASSENGER DOOR, NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
